Comptes Rendus
Statistique/Probabilités
Loi du logarithme itéré pour les composantes du modèle additif de régression
[Law of iterated logarithm for additive regression model components.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 717-720.

In the setting of the additive model of the regression function, we study the iterated logarithm law for this model components pertaining with the marginal integration estimation method. Our results are stated in the i.i.d. random vectors framework.

Dans le cadre des modèles additifs de régression, cette Note établit la loi du logarithme itéré pour les estimateurs des composantes additives obtenues par la méthode d'intégration marginale. Nos résultats sont établis dans le cas de vecteurs aléatoires indépendants et identiquement distribués.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.09.028
Mohammed Debbarh 1

1 L.S.T.A., université de Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2004__339_10_717_0,
     author = {Mohammed Debbarh},
     title = {Loi du logarithme it\'er\'e pour les composantes du mod\`ele additif de r\'egression},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {717--720},
     publisher = {Elsevier},
     volume = {339},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.09.028},
     language = {fr},
}
TY  - JOUR
AU  - Mohammed Debbarh
TI  - Loi du logarithme itéré pour les composantes du modèle additif de régression
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 717
EP  - 720
VL  - 339
IS  - 10
PB  - Elsevier
DO  - 10.1016/j.crma.2004.09.028
LA  - fr
ID  - CRMATH_2004__339_10_717_0
ER  - 
%0 Journal Article
%A Mohammed Debbarh
%T Loi du logarithme itéré pour les composantes du modèle additif de régression
%J Comptes Rendus. Mathématique
%D 2004
%P 717-720
%V 339
%N 10
%I Elsevier
%R 10.1016/j.crma.2004.09.028
%G fr
%F CRMATH_2004__339_10_717_0
Mohammed Debbarh. Loi du logarithme itéré pour les composantes du modèle additif de régression. Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 717-720. doi : 10.1016/j.crma.2004.09.028. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.028/

[1] C. Camlong; P. Sarda; Ph. Vieu Additive time series: the kernel integration method, Math. Methods Statist., Volume 9 (1999), pp. 358-375

[2] P. Hall Laws of iterated logarithm for nonparametric estimators, Z. Wahrsch. verw. Gebiete, Volume 59 (1981), pp. 47-61

[3] T.J. Hastie; R. Tibshirani Generalized Additive Models, Chapman and Hall, London, 1990

[4] O.B. Linton; J.B. Nielsen A kernel method of estimating structured nonparametric regression based on marginal integration, Biometrika, Volume 82 (1995), pp. 93-100

[5] W.K. Newey Kernel estimation of partial means, Econometric Theory, Volume 10 (1994), pp. 233-253

[6] C.J. Stone Optimal global rates of convergences for non parametric regression, Ann. Statist., Volume 10 (1982), pp. 1040-1053

[7] C.J. Stone Additive regression and other nonparametric models, Ann. Statist., Volume 13 (1985), pp. 698-705

[8] D. Tjøstheim; B. Auestar Nonparametric identification of nonlinear time series: projections, J. Amer. Statist. Assoc., Volume 89 (1994), pp. 1398-1409

[9] G. Tusnády A remark on the approximation of the sample df in the multidimentional case, Period. Math. Hungar., Volume 8 (1977), pp. 53-55

Cited by Sources:

Comments - Policy


Articles of potential interest

Normalité asymptotique de l'estimateur par ondelettes des composantes d'un modèle additif de régression

Mohammed Debbarh

C. R. Math (2006)


Convergence uniforme d'un estimateur de la fonction de régression additive en données censurées

Mohammed Debbarh; Vivian Viallon

C. R. Math (2007)


Asymptotic normality of the additive regression components for continuous time processes

Mohammed Debbarh; Bertrand Maillot

C. R. Math (2008)